RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 541–544 (Mi dan8199)  

MATHEMATICS

On the class of Sturm–Liouville operators on a semiaxis, isospectral with the Laguerre operator

Yu. A. Skoblin

Lomonosov Moscow State University

Full text: PDF file (400 kB)

Bibliographic databases:
UDC: 517.91
Presented: В. С. Владимиров
Received: 24.01.1986

Citation: Yu. A. Skoblin, “On the class of Sturm–Liouville operators on a semiaxis, isospectral with the Laguerre operator”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 541–544

Citation in format AMSBIB
\Bibitem{Sko87}
\by Yu.~A.~Skoblin
\paper On the class of Sturm--Liouville operators on a semiaxis,
isospectral with the Laguerre operator
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 541--544
\mathnet{http://mi.mathnet.ru/dan8199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884052}
\zmath{https://zbmath.org/?q=an:0661.34021}


Linking options:
  • http://mi.mathnet.ru/eng/dan8199
  • http://mi.mathnet.ru/eng/dan/v293/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019